# SDR CALA2017070202084

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 23,569 hours, 7,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32C EMERGENCY LIGHT HAS BROKEN LENS REPLACED EMERGENCY LIGHT ASSY AS REQUIRED. OPS CHK GOOD.
